# SDR Z5FA011309N341CS1

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N341CS
- Make and model: Cessna 550
- Aircraft serial: 5501106
- Aircraft time: 3,119 hours, 2,394 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 953671718
- Part serial: 07731246
- Condition: Defective
- Location: Zone 100
- Part time: 591 hours, 469 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CO-PILOT'S BRAKES WENT TO FLOOR ON INITIAL APPLICATION, PILOT TOOK CONTROL OF BRAKES AND RETURNED TO FBO.  MX CREW WENT TO AIRCRAFT, TROUBLESHOT, REPLACED CO-PILOT'S LT AND RT MASTER CYLINDERS, BLED BRAKED, OPERATION SATISFACTORY, RETURNED ACFT TO SERVICE.
